# SDR CALA2017071002181

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 48,087 hours, 20,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 2SVC EMER EXIT LITE TEST FAILS EPSU BATT FWD L. WITH EMER SWITCH ARMED AND POWER OFF AIRCRAFT, NONE OF THE EMERGENCY LIGHTS COME ON ENTIRE AIRCRAFT. REPLACED FWD L EPSU BATTERY PACK, CHKS GOOD
